# SDR 2007FA0000566

- Difficulty date: June 8, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N41YP
- Make and model: Cessna 525
- Aircraft serial: 5250122
- Engine: Wilint FJ44
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel
- Condition: Contaminated
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED AN EMERGENCY LANDING, DUE TO A FUEL BYPASS LIGHT COMING ON IN FLIGHT.  THE AIRCRAFT LANDED AND TAXIED TO THE SERVICE CENTER WITHOUT INCIDENT.  THE CAUSE OF THE LIGHT HAS BEEN DETERMINED TO BE THE FUEL ITSELF.  THE FUEL IS CONTAMINATED WITH VISIBLE DEBRIS AND HAS A CLOUDY TINT TO IT.  THE CAUSE OF THE BYPASS LIGHT IS FROM THE PARTICLES IN THE FUEL CLOGGING THE ENGINE FILTERS.  THE FUEL FILTERS ON BOTH THE LT AND THE RT ENGINES HAVE BEEN REPLACED IAW MM.  THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.  NOTE: THE FUEL WAS NOT PURCHASED FROM SERVICE CENTER.  (K)
